# SDR DALA2024050604943

- Difficulty date: March 21, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 39,502 hours, 4,989 cycles
- System (JASC): 2140 · Heating System
- Part: Control Panel
- Condition: Odor
- Location: Cabin Heater
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 ON DEPARTURE CREW REPORTED ELEC SMELL AT DOOR 4L. CORRECTIVE ACTION: REPLACED HEATER PANEL PER A330 AMM 21-45. (5831274)
